# SDR TWAA9806705

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND SKIN CRACKS FROM 4 RIVETS AT STATION 1209, AT LONGERON 14L.  CRACKS MEASURE .3750 INCH IN LONG TO .09375 INCH LONG.  REPAIRED PER SRM 53-04, FIG 18.  (M)
